# SDR DALA13072843116

- Difficulty date: December 30, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 36,756 hours, 19,260 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OUT AT 1B, 2B AND 4B.  SECURED LOOSE CONNECTORS AND REPLACED LAMPS IAW AMM 33-50.  OPEN TESTED GOOD.
